# SDR SIMA20190215005

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 19,845 hours, 14,302 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

STEERING INOP CAUTION MESSAGE AFTER EXTENDING LANDING GEAR. STEERING INOP CAUTION RESET PER AOM VOLUME 1 RESET PROCEDURES PAGE 130.13.
